JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 4,  2011, pp.395-410
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.4.395
 Title & Authors
Real Hypersurfaces in Complex Two-plane Grassmannians with F-parallel Normal Jacobi Operator
Jeong, Im-Soon; Suh, Young-Jin;
  PDF(new window)
 Abstract
In this paper we give a non-existence theorem for Hopf hypersurfaces M in complex two-plane Grassmannians whose normal Jacobi operator is parallel on the distribution F defined by $F
 Keywords
Real hypersurfaces;Complex two-plane Grassmannians;F-parallel normal Jacobi operator;Hopf hypersurfaces;
 Language
English
 Cited by
1.
Commuting structure Jacobi operator for real hypersurfaces in complex two-plane Grassmannians, Acta Mathematica Sinica, English Series, 2015, 31, 1, 111  crossref(new windwow)
2.
Semi-parallelism of normal Jacobi operator for Hopf hypersurfaces in complex two-plane Grassmannians, Monatshefte für Mathematik, 2013, 172, 2, 167  crossref(new windwow)
3.
Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians, Czechoslovak Mathematical Journal, 2015, 65, 2, 569  crossref(new windwow)
4.
Hopf hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster parallel normal Jacobi operator, Czechoslovak Mathematical Journal, 2015, 65, 1, 207  crossref(new windwow)
 References
1.
D. V. Alekseevskii, Compact quaternion spaces, Func. Anal. Appl., 2(1968), 106-114. crossref(new window)

2.
J. Berndt, Real hypersurfaces in quaternionic space forms, J. Reine Angew. Math., 419(1991), 9-26.

3.
J. Berndt and Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians, Monatshefte fur Math., 127(1999), 1-14. crossref(new window)

4.
J. Berndt and Y. J. Suh, Isometric ows on real hypersurfaces in complex two-plane Grassmannians, Monatshefte fur Math., 137(2002), 87-98. crossref(new window)

5.
I. Jeong, J. D. Perez and Y. J. Suh Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator, Acta Math. Hungarica, 117(2007), 201-217. crossref(new window)

6.
I. Jeong and Y. J. Suh Real hypersurfaces in complex two-plane Grassmannians with Lie $\xi$-parallel normal Jacobi operator, J. of Korean Math. Soc., 45(2008), 1113-1133. crossref(new window)

7.
I. Jeong, H. J. Kim and Y. J. Suh Real hypersurfaces in complex two-plane Grassmannians with parallel normal Jacobi operator, Publ. Math. Debrecen, 76(2010), 203-218.

8.
U-H. Ki, J. D. Perez, F. G. Santos and Y. J. Suh Real hypersurfaces in complex space forms with $\xi$-parallel Ricci tensor and structure Jacobi operator, J. of Korean Math. Soc., 44(2007), 307-326. crossref(new window)

9.
U-H. Ki and Y. J. Suh, Real hypersurfaces in complex hyperbolic space with commuting Ricci tensor, Kyungpook Math. J., 48(2008), 433-442. crossref(new window)

10.
M. Kimura, Real hypersurfaces and complex submanifolds in complex projective space, Trans. Amer. Math. Soc., 296(1986), 137-149. crossref(new window)

11.
J. D. Perez and Y. J. Suh, Real hypersurfaces of quaternionic projective space satisfying ${\nabla}_U_{\iota}R$= 0, Diff. Geom. and Its Appl., 7(1997), 211-217. crossref(new window)

12.
J. D. Perez and Y. J. Suh, The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians, J. of Korean Math. Soc., 44(2007), 211-235. crossref(new window)

13.
J. D. Perez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie $\xi$-parallel, Diff. Geom. and Its Appl., 22(2005), 181-188. crossref(new window)

14.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator, Bull. of Austral. Math. Soc., 67(2003), 493-502. crossref(new window)

15.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with parallel shape operator II, J. of Korean Math. Soc., 41(2004), 535-565. crossref(new window)

16.
Y. J. Suh, Real hypersurfaces in complex two-plane Grassmannians with vanishing Lie derivatives, Canadian Math. Bull., 49(2006), 134-143. crossref(new window)

17.
Y. J. Suh, Real hypersurfaces of type B in complex two-plane Grassmannians, Monatshefte fur Math., 147(2006), 337-355. crossref(new window)